A convolution equation with a power nonlinearity of negative
Doklady Akademii Nauk, Tome 320 (1991) no. 4, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_320_4_a0,
author = {N. K. Karapetyants and A. Ya. Yakubov},
title = {A convolution equation with a power nonlinearity of negative},
journal = {Doklady Akademii Nauk},
pages = {777--780},
year = {1991},
volume = {320},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_320_4_a0/}
}
N. K. Karapetyants; A. Ya. Yakubov. A convolution equation with a power nonlinearity of negative. Doklady Akademii Nauk, Tome 320 (1991) no. 4, pp. 777-780. http://geodesic.mathdoc.fr/item/DAN_1991_320_4_a0/